Skip to Content

My hands are read and tingly. I have been on prednisone and just started neurotine could this be af?

Responses (3)

MacIntosh12 23 May 2013

Hi cgibson,
Neurontin (gabapentin) is prescribed to help any nerve problems such as numbness or tingling or neuropathy that causes very bad chronic pain, like stinging and stabbing pains. So, I just can't imagine that your Neurontin would cause the tingling.
Perhaps the prednisone is the culprit?
You may want to call your doc if this tingling is very annoying or becomes painful. ARE your hands painful? Also, how long have you been taking prednisone?
If you answer my queries you may garner more answers to your question, making it easier for other members. Also, if you provide the diagnosis your doctor gave you it would be ever so helpful.
Best wishes to you,
Lara

MacIntosh12 23 May 2013

I beg pardon, I've just noticed your Rheumatoid Arthritis diagnosis.
Very painful indeed!

cgibson1109 24 May 2013

i had been on prednisone for a week. doctor told me quit the steroid. I only had two doses left anyway.

kaismama 23 May 2013

Neurontin can cause a condition called erythem multiforme. This could be the start of it. Call your dr about it.

endlessPred 23 May 2013

Also be aware that blood sugars rise when one takes prednisone. If you have been prediabetic, or don't know, you may now be experiencing effects of diabetes. There are many medications that raise blood sugars. Hopefully you are having regular blood tests. A comp will give your blood sugar as they check how you are doing on the prednisone. Did you start at 40mg or so? Gabapentin, as said by others, helps with nerve pain. I have medication induced diabetes from prednisone and also have neuropathy. It helps the tingling and it helps with any nerve pain. It also increased my blood sugars. Check with the doctor.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions